Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a separation theorem for the zeros of the ultraspherical polynomials


Author: L. H. Kanter
Journal: Proc. Amer. Math. Soc. 4 (1953), 729-733
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9939-1953-0058019-X
MathSciNet review: 0058019
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0058019-X
Article copyright: © Copyright 1953 American Mathematical Society